Matematicki Vesnik

Vol. 59, No. 3, 2007 · Contents

V. Jeyanthi, V. Renuka Devi, D. Sivaraj:
Some subsets of ideal topological spaces

T. Hatice Yalvac:
Relations between some topologies

Rajeev Kumar:
Invertible composition operators on Banach function spaces

B. Roy, M. N. Mukherjee:
On a type of compactness via grills

S. Pirzada, F. A. Dar:
Signed degree sets in signed 3-partite graphs

M. M. Al-Mahameed:
Generalized maximum principles for linear elliptic equations

F. Lombarkia, A. Bachir:
Weyl's and Browder's theorem for an elementary operator

M. Petrovic-Torgasev, A. Hinic:
Some curvature conditions of the type $4\times2$ on the submanifolds satisfying Chen's equality

D. Radunovic:
Corrigendum to: Spline-wavelet solution of singularly perturbed boundary problem

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Sep 2007. Last modified: 12 October 2007.

© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition